# SDR 99ZZZM225

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE WITH MORNING PREFLIGHT CHECK.  REMOVED AND REPLACED ALL EMERGENCY LIGHT POWER SUPPLIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
